Losartan And Shortness Of BreathUpdated
I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry throat, it’s starting to scare me and when I wine to the doctor to ask her she said it can’t be from the losartan and have gave me an inhaler which has not helped. Anyone else have this problem?
HI...Yes. I was on Losartan for a long time and it gave me these symptoms also. Many symptoms. You can search side effects/Losartan from several sites. I took them down from every site. Losartan damaged my kidneys, however it stopped when I got off. It gave me severe edema and throat congestion, nasal congestion, insomnia, pneumonia and ruined my gut causing food senstivities. My Dr. also didn't believe me and I told him I wouldn't take it. Found out I wasn't even hypertensive and don't need the meds. I found another Doctor.
Yes, those can be side effects of Losartan, but they aren't common, so your doctor might not be familiar with them, other side effects may include nausea, dizziness, weight gain, and frequent urination.
It could be that this just isn't the best medication for you, so you might need to try something else.
What type of doctor are you seeing, just a GP, or a specialist? Are you on any other medications?
Re: VerFree (# 2)
Funny enough, I am suffering from those symptoms also. I also have terrible backaches, dizziness, insomnia and nausea, especially when I wake up in the mornings. I made an appointment to see my doctor regarding getting another blood pressure meds.
Can Losartan cause shortness of breath? I take 100 mg. and cut today's dosage to 50 mg. Can I taper that way? ## In ...8 REPLIES
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...3 REPLIES
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...10 REPLIES
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...1 REPLY
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...75 REPLIES
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...2 REPLIES
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...2 REPLIES
I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...1 REPLY
I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is ...2 REPLIES
My first ferinject last year made me feel amazing. But 11 days after the last one and I’m very dizzy, shortness of...1 REPLY